T Nation

E2 Side Effects - Help

Hi.
At the moment I am on TT cycle 400mg/week, week number 8. I have encounter many E2 side effects, like water retention, pain/sensitive nipples, hot flashes, red cheeks…

This week i have started using anastrazole , at the moment i consumed 1.75mg of anastrazole in 4 days. Sensitivity of nipples reduced but still present, water retention is also present, red cheeks slightly less red and no more hot flashes at the moment… How long it takes while E2 side effects goes away if they are on normal levels? Few days or weeks???
I have no possibility to do blood labs at the moment.

Well shit.

Don’t take anymore AI for a week or so, you took a lot very quickly and it takes time to feel the results. If you feel good already, then you likely took too much.

Redness and hot flashes could be from more RBC and HCT, I’d say check that but …

You didn’t mention how you split your shots, but in the future I’d take 200mg 2x per week with .25-.5mg A the day after and see how you feel in 2-3 weeks time

I did 0.45mg per day total around 1.75mg…

I injecting 3 times per week 133mg per time.

I feel that is better but side effects are still present at the moment.